# SDR DL76L992487

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Row 6ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY LIGHTING AT 6AB MISSING 1 LENS       (WHITE) AND BOTH BULBS.  RELAMPED LIGHT AND REPLACED MISSING BULBS, OPERATIONAL CHECK GOOD.
